Alert archive / Florida / Gale Warnings in 2017
Gale Warning 1, NWS Key West, FL
NWS Key West, FL issued this gale warning at Mar 5, 2017, 10:27 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2017, 10:27 AM EST (15:27 UTC)
- Expired
- Mar 5, 2017, 10:20 PM EST
- In force
- 12 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
026 WHUS72 KKEY 051527 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1027 AM EST SUN MAR 5 2017 GMZ052>055-072>075-052200- /O.UPG.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/ /O.NEW.KKEY.GL.W.0001.170305T1527Z-170305T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1027 AM EST SUN MAR 5 2017 ...GALE WARNING IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE WARNING FOR THE STRAITS OF FLORIDA. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH FREQUENT GUSTS NEAR 35 KNOTS WILL PREVAIL THROUGH AT LEAST THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 15 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ031>035-042>044-052200- /O.CON.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1027 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS OF 25 TO 30 KNOTS... WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK CHANNEL...AND 9 FEET ACROSS THE SOUTHEASTERN GULF SURROUNDING THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
3 follow-up statements
148 WHUS72 KKEY 051722 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1222 PM EST SUN MAR 5 2017 GMZ033>035-044-052200- /O.UPG.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/ /O.EXA.KKEY.GL.W.0001.000000T0000Z-170305T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1222 PM EST SUN MAR 5 2017 ...GALE WARNING IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE WARNING FOR HAWK CHANNEL WEST OF THE SEVEN MILE BRIDGE AND ALSO FOR ALL GULF WATERS WEST OF THE SEVEN MILE BRIDGE...INCLUDING THE WATERS SURROUNDING THE DRY TORTUGAS. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH FREQUENT GUSTS NEAR 35 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 10 FEET IN THE WATERS SURROUNDING THE DRY TORTUGAS....SEAS AS HIGH AS 8 FEET ALONG THE REEF TRACT IN HAWK CHANNEL...AND AS HIGH AS 7 FEET WEST OF THE MARQUESAS KEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ052>055-072>075-052200- /O.CON.KKEY.GL.W.0001.000000T0000Z-170305T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1222 PM EST SUN MAR 5 2017 ...GALE WARNING REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH FREQUENT GUSTS NEAR 35 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 15 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ031-032-042-043-052200- /O.CON.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- 1222 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS OF 25 TO 30 KNOTS... WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
834 WHUS72 KKEY 052109 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 409 PM EST SUN MAR 5 2017 GMZ033>035-044-052>055-072>075-060400- /O.EXT.KKEY.GL.W.0001.000000T0000Z-170306T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 409 PM EST SUN MAR 5 2017 ...GALE WARNING REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH FREQUENT GUSTS NEAR 35 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 15 FEET IN THE GULF STREAM ACROSS THE STRAITS OF FLORIDA...AS HIGH AS 14 FEET IN THE GULF WATERS SURROUNDING THE DRY TORTUGAS....SEAS AS HIGH AS 8 FEET ALONG THE REEF TRACT IN HAWK CHANNEL...AND AS HIGH AS 7 FEET WEST OF THE MARQUESAS KEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ031-032-042-043-060400- /O.EXT.KKEY.SC.Y.0012.000000T0000Z-170306T0400Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- 409 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
095 WHUS72 KKEY 060320 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 PM EST SUN MAR 5 2017 GMZ033>035-044-052>055-072>075-061130- /O.CAN.KKEY.GL.W.0001.000000T0000Z-170306T0400Z/ /O.EXB.KKEY.SC.Y.0012.000000T0000Z-170306T1500Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1020 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 12 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-032-042-043-061130- /O.EXT.KKEY.SC.Y.0012.000000T0000Z-170306T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- 1020 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT... * WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Mar 5, 4:10 AM EST, 6 hours 17 minutes earlier.
Area forecast discussion, Mar 5, 4:10 AM EST, 6 hours 17 minutes before
Area Forecast Discussion National Weather Service Key West FL 410 AM EST Sun Mar 5 2017 .DISCUSSION... .CURRENTLY... Under variable cloudy skies and northeast to east winds ranging from 15 to 25 mph, temperatures range from the mid 60s to near 70 degrees along the island chain. Meanwhile, local radars are only detecting isolated light showers and sprinkles dotting mostly the Florida Straits, with a few echoes crossing a few Keys communities. Surface wise, a monstrous, north-south ridge axis reaches from eastern Canada southward down the spine of the Sunshine State and into the extreme northwest Caribbean sea. Given a 7.5 mb difference between Jacksonville and Key West, northeast to east winds range from 21 knots at Long Key light to 26 knots at Sand Key light and slightly higher on the Florida Straits. && .SHORT TERM...(Todays through Tuesday night) A massive, north-south oriented ridge will remain anchored over the entire eastern United States, most of the Gulf of Mexico and the Sunshine State over the next several days. With the strong mid and upper level descent, moisture will be confined within a strong northeast to east trajectory below 800 mb. Given this set up, pockets of higher moisture will result in mainly isolated showers with any accumulation being on the light side. Within the modifying northeast to east flow, temperatures will slowly modify and dewpoint readings will gradually rise. So in summary, isolated 20 percent pops will be predominate with daytime highs near 80 and overnight lows generally near 70 degrees. In addition, windy conditions will prevail along the island chain but with typical surges and lulls will be felt. && .LONG TERM...(Wednesday thorugh Saturday) The aforementioned anticyclone will become east-west oriented from over the Florida peninsula and the adjacent Atlantic and Gulf waters, as a trough migrates through most of the eastern United States before exiting into the western Atlantic ocean by the end of the week. With that said, little change in our sensible weather with only isolated showers and slightly above normal temperatures which is a blend of both MEX/ECE MOS guidance. && .MARINE... A Small Craft Advisory will remain in effect for all keys coastal waters for today through at least Tuesday morning, before winds gradually decrease from north to south. && .AVIATION... Today...Expect VFR conditions at the Key West and Marathon International terminals through at least 05/24z. Northeast to east winds will be sustained from 18 to 22 knots from 060 degrees, with gusts as high as 30 knots. Winds will veer to 080-090 degrees after 18Z. Expect a few-sct clouds only at FL035-040. && .CLIMATE... In 2010, the daily record low temperature of 53 degrees was last recorded in Key West. Temperature records have been kept since 1872. && .PRELIMINARY POINT TEMPS/POPS... Key West 79 69 79 70 / 10 20 20 20 Marathon 80 69 81 72 / 10 20 20 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory or GMZ031>035-042>044-052>055-072>075. && Public/Marine/Fire...APA Aviation/Nowcasts....Futterman Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Mar 5, 5:03 AM EST, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 503 AM EST Sun Mar 5 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-061015- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 503 AM EST Sun Mar 5 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A Small Craft Advisory is in effect for all Keys coastal waters due to sustained northeast to east Winds of 25 to 30 knots, with occasional gusts near 35 knots. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A Small Craft Advisory will likely be required for all Keys coastal waters Monday through Tuesday night. No hazardous weather is expected at this time for Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. APA
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.